# SDR GTIA201403061203

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 5,574 hours, 2,493 cycles
- System (JASC): 2561 · Life Jacket
- Part: Strap
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEATS 6F, 10A, 13D, 15E, 17A, 27B, 28D, 30E MISSING A LIFE VEST PULL STRAP ON BOX.  R & R LIFE VEST BOXES AT STATED SEATS IAW AMM.
